RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2003, том 10, номер 4, страницы 505–523 (Mi jmag265)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

The solution of one time-optimal problem on the basis of the Markov moment min-problem with even gaps

V. I. Korobova, A. N. Bugaevskayab

a Institute of Mathematics, Szczecin University, 15 Wielkopolska Str., Szczecin, 70451, Poland
b Belgorod State University, 12 Studentcheskaya Str., Belgorod, 308007, Russia

Аннотация: The time-optimal problem for a linear system which matrix has the spectrum $\sigma(A)=\{(2k-1)\lambda\}_{k=1}^n$ is considered. This problem is reduced to the power Markov moment min-problem with even gaps. The new generating function is suggested for finding the optimal time. The explicit form of the polynomial for which the set of nonnegative roots coincides with the set of switchings of the time-optimal control is given. The analytical form of the 0-controllability set at time $\Theta$ is obtained.

Полный текст: PDF файл (273 kB)
Полный текст: http:/.../abstract.php?uid=m10-0505e

Реферативные базы данных:
Тип публикации: Статья
MSC: 93P50
Поступила в редакцию: 16.09.2002
Язык публикации: английский

Образец цитирования: V. I. Korobov, A. N. Bugaevskaya, “The solution of one time-optimal problem on the basis of the Markov moment min-problem with even gaps”, Матем. физ., анал., геом., 10:4 (2003), 505–523

Цитирование в формате AMSBIB
\RBibitem{KorBug03}
\by V.~I.~Korobov, A.~N.~Bugaevskaya
\paper The solution of one time-optimal problem on the basis of the Markov moment min-problem with even gaps
\jour Матем. физ., анал., геом.
\yr 2003
\vol 10
\issue 4
\pages 505--523
\mathnet{http://mi.mathnet.ru/jmag265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2020824}
\zmath{https://zbmath.org/?q=an:1059.49032}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag265
  • http://mi.mathnet.ru/rus/jmag/v10/i4/p505

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Korobov V.I. Bugaevskaya A.N., “Almost Power Sum Systems”, Math. Comput., 85:298 (2016), 717–736  crossref  mathscinet  zmath  isi  elib  scopus
  • Просмотров:
    Эта страница:128
    Полный текст:44
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019